Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 8753
@article{Peitz_Ober-Blöbaum_Dellnitz_2019, title={Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling}, volume={161}, DOI={10.1007/s10440-018-0209-7}, number={1}, journal={Acta Applicandae Mathematicae}, author={Peitz, Sebastian and Ober-Blöbaum, Sina and Dellnitz, Michael}, year={2019}, pages={171–199} }
LibreCat | DOI
 

Filters and Search Terms

issn=1572-9036

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed